Three cases of anti-TNF induced myositis and literature review.
Аннотация
Anti-tumor necrosis factor (anti-TNF) drugs are frequently preferred in the treatment of rheumatologic diseases and other inflammatory diseases. The development of myositis after using anti-TNF is a rare clinical condition. Here we aimed to report cases who developed myositis after using anti-TNF and review the current literature. We report two cases of rheumatoid arthritis (RA) and a case of ankylosing spondylitis (AS) developed idiopathic inflammatory myopathy following anti-TNF therapy. In conclusion, myositis could develop during anti-TNF therapy, so these patients should be evaluated carefully initially for myositis and should be closely monitored due to the potential for developing myositis in treatment process.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.